CEN case reports · 2022
Denileukin diftitox-induced systemic capillary leak syndrome with acute kidney injury.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Horino Taro, Okada Daiki, Inotani Satoshi, Nakajima Hideki, Komori Masahiro, Terada Yoshio
Аннотация
Systemic capillary leak syndrome is a rare and life-threatening disorder, characterized by recurrent episodes of unexplained hypotension, hemoconcentration, and hypoalbuminemia. This condition is caused by leakage of plasma and proteins into the extravascular space and can be classified as either idiopathic or secondary. Secondary systemic capillary leak syndrome can result from cancer, infections, medications, or surgery. Systemic capillary leak syndrome frequently develops as a side effect of denileukin diftitox treatment of refractory cutaneous T-cell lymphoma. However, the pathophysiology of this disease is not well understood. Herein, we report a case of denileukin diftitox-induced systemic capillary leak syndrome.